Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A reciprocity law for maximal fields


Author: Ladnor Geissinger
Journal: Trans. Amer. Math. Soc. 125 (1966), 422-431
MSC: Primary 10.67; Secondary 10.68
MathSciNet review: 0204402
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Glass, R. Moore, and G. Whaples, On extending a norm residue symbol, Mimeographed notes.
  • [2] R. E. MacKenzie and G. Whaples, Artin-Schreier equations in characteristic zero, Amer. J. Math. 78 (1956), 473–485. MR 0090584
  • [3] P. Ribenboim, Théorie des valuations, Université de Montreal, Montreal, 1964.
  • [4] O. F. G. Schilling, The Theory of Valuations, Mathematical Surveys, No. 4, American Mathematical Society, New York, N. Y., 1950. MR 0043776
  • [5] Jean-Pierre Serre, Corps locaux, Hermann, Paris, 1968 (French). Deuxième édition; Publications de l’Université de Nancago, No. VIII. MR 0354618
  • [6] G. Whaples, Generalized local class field theory. I, II, Duke Math. J. 19 (1952), 505-517; ibid. 21 (1954), 247-255.
  • [7] G. Whaples, Galois cohomology of additive polynomial and 𝑛-th power mappings of fields, Duke Math. J. 24 (1957), 143–150. MR 0092826
  • [8] G. Whaples, Algebraic extensions of arbitrary fields, Duke Math. J. 24 (1957), 201–204. MR 0085228
  • [9] -, Class field theory, Mimeographed notes.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.67, 10.68

Retrieve articles in all journals with MSC: 10.67, 10.68


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0204402-2
Article copyright: © Copyright 1966 American Mathematical Society